# SDR SWIA2025F01425

- Difficulty date: June 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING HINGE BOX AFT FITTINGS ARE CHAFED AT WS264.  (C-CHECK RO 10/06/2025)BLENDED DAMAGE FROM LH HINGE BOX AFT ATTACHMENTS AT WS264, OUT OF LIMITS, COMPLIED WITH ROTOPEEN AND RESTORE OF FINISH REF REO 601R-57-21-3939 REV-- DATED 2025-06-19 COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
